Weighted composition operators between $H^\infty$ and bergman type spaces
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 719-727
Printed December 1, 2006
Xiangling Zhu
Shantou University
Abstract : In this paper, we study the boundedness and the compactness of weighted composition operator between $H^\infty$ and Berg\-man type space on the unit ball of $\mathbb{C}^n$. Also, the norm of corresponding weighted composition operator is computed.
Keywords : weighted composition operator, Bergman type space, bounded holomorphic function space
MSC numbers : Primary 47B33, Secondary 32A38
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd